MAUDE Adverse Event Report: MALLINCKRODT MEDICAL MALLINCKRODT; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL MALLINCKRODT; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125032
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided indicates that the sample is expected to be returned for analysis.If the sample is returned, a summary of the analysis will be provided in a supplemental report.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that alleges that air could not be removed from the cuff completely.This was discovered while checking the cuff prior to use on a patient.
 
Additional Manufacturer Narrative
One sample was received for analysis and the reported issue could not be confirmed.A visual inspection was performed and it was observed the shape of the tubing was altered using the stylet wire.The tracheal cuff was stretched over the tracheal cuff notches.Further examination revealed air was contained in the tracheal cuff body and a clear like material flaking from the bronchial cuff body which is not part of our manufacturing process.The stylet wire was placed back into the tubing and the sample deflated without any issue.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report the tracheal cuff would not deflate.Customer indicated the issue was found during pre-test, prior to patient use.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key6430392
Report Number2936999-2017-05088
Device Sequence Number943153
Product Code BTS
UDI-Device Identifier30884522008727
UDI-Public30884522008727
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model Number125032
Device Catalogue Number125032
Device Lot Number201608333X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/22/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/23/2017
Supplement Report FDA Received Date05/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1